# SDR CALA2013090591011

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 47,847 hours, 18,416 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS SKIN GOUGE AT FR21 BETWEEN STRINGER 41R & 42R.  LIFE LIMITED REPAIR, IAW SRM 53-00-11.  INSTALLED PERMANENT DOUBLER REPAIR IAW SRM 53-11-11 FIG 214 ON NR.
